# SDR SWAA2022092616160

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,408 hours, 15,244 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stiffener
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FIXED LEADING EDGE STIFFENER COMMON TO DENT HAS A .375 L CRACK AT OB END. HFEC VERIFIED. / [01] R/R?D STIFFENER PER SRM 51-40-02;[02] MEASUREMENTS ADDED;[03] CW;[04] CW
